Metamagnetic Phase Transitions in La1-xNdxMn2Si2


Emre B., YURTSEVEN H. H.

JOURNAL OF SUPERCONDUCTIVITY AND NOVEL MAGNETISM, vol.26, no.4, pp.1411-1413, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4
  • Publication Date: 2013
  • Doi Number: 10.1007/s10948-012-1916-3
  • Title of Journal : JOURNAL OF SUPERCONDUCTIVITY AND NOVEL MAGNETISM
  • Page Numbers: pp.1411-1413

Abstract

Experimental measurements for the magnetization at various temperatures are analyzed using a mean field model for the purely ferromagnetic spin configuration near the metamagnetic phase transitions in La1-x Nd (x) Mn2Si2 (x=0.3) at a constant magnetic field (50 mT). By fitting the temperature dependence of the magnetization from the free energy in the mean field model to the experimental data for this compound, the coefficients in the free energy expansion are determined. Our analysis of the magnetization describes a first-order character of the metamagnetic transition in La1-x Nd (x) Mn2Si2 (x=0) on the basis of the mean field model studied here.